MathSciNet Relay Station
MathSciNet bibliographic data
MR942158 11B39 (11Y55)
Erdős, P.; Kiss, P.; Sárközy, A. A lower bound for the counting function of Lucas pseudoprimes. Math. Comp. 51 (1988), no. 183, 315–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement